Rocky Mountain Journal of Mathematics

Linear combinations of hypernormal operators

J.B. Conway and W. Szymanski

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 18, Number 3 (1988), 695-706.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250126129

Digital Object Identifier
doi:10.1216/RMJ-1988-18-3-695

Mathematical Reviews number (MathSciNet)
MR972659

Citation

Conway, J.B.; Szymanski, W. Linear combinations of hypernormal operators. Rocky Mountain J. Math. 18 (1988), no. 3, 695--706. doi:10.1216/RMJ-1988-18-3-695. http://projecteuclid.org/euclid.rmjm/1250126129.


Export citation